# SDR DALA2018041802636

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 710-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT IS CRACKED AT BS 710 - 840, LBL 10.45.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-05, FIG 2, PG 4 , 51-40-02, AND DWG 143N5320.
